RUS  ENG
Full version
JOURNALS // Teoreticheskaya i Matematicheskaya Fizika // Archive

TMF, 1995 Volume 102, Number 2, Pages 258–282 (Mi tmf1265)

This article is cited in 5 papers

The point interactions in the problem of three quantum particles with internal structure

K. A. Makarova, V. V. Melezhika, A. K. Motovilovb

a Saint-Petersburg State University
b Joint Institute for Nuclear Research, Bogoliubov Laboratory of Theoretical Physics

Abstract: The problem of three quantum particles with internal structure is considered where the pair interactions are described in terms of two-channel Hamiltonians. It is proved that if parameters of the model are such that the total three-body Hamiltonian is semibounded, the Faddeev equations are of Fredholm type. The boundary value problems are formulated for the Faddeev differential equations which can be used for search of the scattering wave functions.

Received: 17.03.1994


 English version:
Theoretical and Mathematical Physics, 1995, 102:2, 188–207

Bibliographic databases:


© Steklov Math. Inst. of RAS, 2025